MathSciNet Relay Station
MathSciNet bibliographic data
MR1130447 (93c:55008) 55P35 (14D20 32G13 58D27)
Boyer, C. P.; Hurtubise, J. C.; Mann, B. M.; Milgram, R. J. The Atiyah-Jones conjecture. Bull. Amer. Math. Soc. (N.S.) 26 (1992), no. 2, 317–321.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement